MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 PINK MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 PINK MIMX
Model Number MMT-921A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.
 
Event or Problem Description
Reference number (b)(4).Event occured in australia.It was reported that the patient experienced a hyperglycemia event on (b)(6) 2026, with levels remaining elevated for more than four hours as the patient had been using an expired infusion set, which led to an insulin flow blocked alarm and the event was treated with insulin bolus.No further information is available.

Brand Name
INSET II
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, denmark 4320
MDR Report Key24674001
Report Number3003442380-2026-04686
Device Sequence Number16006278
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model NumberMMT-921A
Device Lot Number5391192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown